# SDR UALA2011021400756

- Difficulty date: February 12, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 67,188 hours, 25,231 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L FWD CLOSURE FRAME UPPER HINGE CUTOUT HAS A .5 INCH CRACK AT RADIUS THROUGH PREVIOUS REPAIR DOUBLER.   MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED REPAIR DOUBLER ON FWD FRAME, ACCOMPLISHED HFEC INSP OF HOLES & FRAME WEB IAW NDT.  FABRICATED A NEW REPAIR ANGLE IAW REO G13536, REV B, AND UAL EVA 80573 ON NON ROUTINE 38002.
